# SDR AALA202208151827

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A300*
- Aircraft serial: 6472
- Aircraft time: 25,194 hours, 7,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10LW BATTERY BAD. REPLACED BATTERY PER AMM 33-51-38.
